# SDR DALA2015021301437

- Difficulty date: February 11, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 27,190 hours, 13,480 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Condition: Gouged
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG ACTUATOR RETRACT SUPPORT FITTING BEARING BORE IS GOUGED.  MACHINED BORE TO 1.533.  WITHIN LIMITS IAW DWG SR09570087.  ACCOMPLISHED FPI OF LMLG ACTUATOR RETRACT SUPPORT FITTING BEARING BORE IAW PS 900-6-3 NR 2.
